A member asked:

Why are my breasts growing bigger on implanon?

3 doctors weighed in across 2 answers
Dr. Thomas Rohde answered

Specializes in Anti-Aging Medicine

Unbalanced hormones: Implanon is progestin only and that can unbalance hormones. Estrogen is a growth hormone and too much can make all of you "grow", and even too much synthetic progestin can block your own natural Progesterone function and cause weight gain. Unfortunately breasts and then waists get weight storage first it seems. This is a common side effect and should have been explained before implantation.

Answered 8/17/2017

5.7k views

Thank
Dr. Otto Placik answered

Specializes in Surgery - Plastics

Hormones: Nearly any oral or implanted contraceptive has intended consequences of hormone imbalances that result in the inability to conceive but may have unintended or desireable/undersireable side effects of weight gain, breast enlargement, acne, hair growth, blood clotting, etc.

Answered 6/28/2018

5k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question